MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)

C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that there are leaking from insertion site on a midline placed on 4/29 and removed 5/2.Line placed on left cephalic.A new catheter was inserted.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.

Brand Name
BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17042573
Report Number3006260740-2023-02202
Device Sequence Number12889500
Product Code PND
UDI-Device Identifier00801741141126
UDI-Public(01)00801741141126
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue NumberCK000756
Device Lot NumberREGR1248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown